Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 585964, 14 pages
Research Article

Fixed Point Results for --Contractive Maps with Application to Boundary Value Problems

1Department of Mathematics, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
2Department of Mathematics, Gilan-E-Gharb Branch, Islamic Azad University, Gilan-E-Gharb, Iran
3Department of Mathematics, Qaemshahr Branch, Islamic Azad University, Qaemshahr, Iran

Received 9 March 2014; Accepted 29 March 2014; Published 7 May 2014

Academic Editor: M. Mursaleen

Copyright © 2014 Nawab Hussain et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nawab Hussain, Vahid Parvaneh, and Jamal Rezaei Roshan, “Fixed Point Results for --Contractive Maps with Application to Boundary Value Problems,” The Scientific World Journal, vol. 2014, Article ID 585964, 14 pages, 2014. doi:10.1155/2014/585964